MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD 7MM VERSITOMIC ISI BIOSTEON TAP

T.A.G. MEDICAL PRODUCTS CORPORATION LTD 7MM VERSITOMIC ISI BIOSTEON TAP
Model Number TG118007ST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
As we were placing the titanium screw into the femur and the physician tightened one last time and the trinkle broke at the proximal end just before the hex driver.

Brand Name
7MM VERSITOMIC ISI BIOSTEON TAP
Common Device Name
7MM VERSITOMIC ISI BIOSTEON TAP
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key7208773
Report Number8043971-2018-00004
Device Sequence Number10980066
Product Code HWK
UDI-Device Identifier10810190016258
UDI-Public10810190016258
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTG118007ST
Device Catalogue NumberTG118007ST
Device Lot Number14D07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date01/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1